# SDR 95ZZZZ42

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FL
- Make and model: Gulstm G1159
- Aircraft serial: 50
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GY5187C35
- Condition: Broken
- Location: Nr 3 Wheel
- Component: Goodyear, 95610619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, MAINTENANCE FOUND TWO BOLTS BROKEN ON THE RT INBOARD WHEEL.  THE FLIGHT CREW INDICATED THAT ALL OPERATIONS HAD BEEN NORMAL.  THESE BOLTS HAD 357 LANDING SINCE NDT.
